# SDR GTIA2017051301912

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 42,221 hours, 19,884 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN DE-PRESSURIZED DURING DECENT OUT OF FL290, CABIN ALTITUDE REACHED 13800FT.  OPERATIONAL CHECK OF THE PRESSURE CONTROL AND MONITORING SYS ACCOMPLISHED FOR CPC 1 AND CPC 2 IAW AMM 21-31-00-710-002A. BOTH CPC 1 AND CPC 2 CHECK NORMAL.
